# SDR SA06035

- Difficulty date: May 11, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD EMERGENCY POWER SUPPLY UNIT, FIN 10WL, WILL NOT TEST.  MAINTENANCE REPLACED THE BATTERY PACK FOR THE FORWARD EMERGENCY POWER SUPPLY UNIT, FIN 10WL.  OPERATIONALLY CHECKS OK.
